Stochastic perturbations method for a system of Riemann invariantsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 2 апреля 2015 г.

Работа с статьей


[1] Rozanova O. Stochastic perturbations method for a system of riemann invariants // Mathematical Communications. — 2014. — Vol. 19, no. 3. — P. 573–580. Basing on our results on a representation of solutions to the Cauchy problem for multidimensional non-viscous Burgers equation obtained by a method of stochastic perturbation of the associated Langevin system, we deduce an explicit asymptotic formula for smooth solutions to the Cauchy problem for any genuinely nonlinear hyperbolic system of equations written in the Riemann invariants.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть